# SDR SIMA20140413001

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 26,778 hours, 22,912 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER ROTATION BAGGAGE DOOR OPEN INDICATION, FOUND CARGO STRAP IN DOOR NO INDICATION ON GND, CHECKED OK FOR SERVICE.
